Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Stopped using warfarin due to DVT. Suffering from migraine, chest pain, sore throat, blood in saliva. Is it serious?

Hi, i was stopping using the warfarin two weeks ago because 6 months treatment is over. Used the medicine due to DVT. Now, i am suffering the regular migraines, chest pain and sore throat. Got worried today because i spit the saliva and saw that it was a light coloured blood. Is it urgent for me to go to hospital for check up?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi--you should get this checked out right away. It wouldn't have anything to do with stopping the warfarin but you may either have pneumonia or perhaps a bleeding stomach ulcer depending on whether or not the blood was from your lungs or from your stomach
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor